# SDR CA100729006

- Difficulty date: July 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 22,297 hours
- Engine: Pwa PT6A65AG
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 02R3038143
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE LED PORTION OF CC OUTER LINER IAW PWC 724002-SRR-05 INCOMPLETE RESISTANCE WELD HOLDING LED PORTION IN PLACE WAS FOUND.  CIRCUMFERENTIAL RESISTANCE WELD HAD SEVEN EQUALLY SPACED WELDING POINTS WHICH HELD IN PLACE THE LED PORTION INSTEAD OF CONTINOUS RESISTANCE SEAM WELD. THE RATIONALE FOR FILING IS THAT THE PART IS IN A CONDITION THAT WOULD NOT BE EXPECTED FROM NORMAL WEAR AND TEAR/THE PART HAS HAD A REPAIR DONE IMPROPERLY AND THE CONDITION POSES A POTENTIAL SAFETY RISK.
